Search Questions
39 years
2 years ago
I am a heart patient and was on amiodarone for 1 year. I noticed fatigue, energy loss, hunger etc and when I got blood report, tsh was reduced to 0.03. Doctor started anti thyroid medicine. I took it 9 months. Now my tsh is 4 but still I am feeling exhausted, confusions, hungry all time. Is there any homeopathy treatment for this problem. PATIENT
10 Views
1 Answer
Dr. Saurav Arora
Homeopathy
2 years ago
Dear sir this might happen due to various reasons. Even if the thyroid is normal you may have symptoms for months. You may start taking Alfa alfa tonic 1tsp, Femin 2tab and Pentaphos 3x, 4 tabs each thrice daily for a month. For Do?s and Don?ts while taking homeopathic medicines visit http://www.arorasclinic.com/homeopathy
10 people found it useful
Was this answer helpful?
Related Tags
Related Questions
LegitScript is a verification and monitoring service for online pharmacies
Trusted by more than 20 million people
All content is authored by 1mg Editorial Team
We are certified
"ISO/IEC 27001:2013"